Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Loss of sexual power, small penis, erection not hard, erectile dysfunction. Afraid

i am suffering from sexual weakness.my age is 26 years.i am doing masturbation since i was 10 years old.due to this i lost my sex power.my penis size is 4 inches after erection .erection is not hard.penis is also very thin.i ejaculate in two minutes when i mastutbate.i think i become impotent.i never did sex with any girl because i am unable to do so. i am very afraid of my disease.please help me
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
You are having erectile dysfunction of psychological origine. You forget what you have done in past. Please note that masturbation dose not harm in anyways.. And penile size is not important factor for sex. Only hardness is important for sex. You just relax and remove all worries related to sex. And take...
Tab fluoxetine 10 mg daily in morning... Till you get benifit.
Answered: Tue, 26 Feb 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor